Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 41, Pages 2209-2218
http://dx.doi.org/10.1155/S0161171204210146

On the economic risk capital of portfolio insurance

Aon Re and IRMG (Switzerland) Ltd., Sternengasse 21, Basel 4010, Switzerland

Received 18 October 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Werner Hürlimann, “On the economic risk capital of portfolio insurance,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 41, pp. 2209-2218, 2004. https://doi.org/10.1155/S0161171204210146.